ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Constraining cosmological parameters through Sunyaev–Zeldovich surveys

Majumdar, Subhabrata and Subrahmanyan, Ravi (1999) Constraining cosmological parameters through Sunyaev–Zeldovich surveys. In: Pramana Journal of Physics, 53 (6). pp. 971-975.


Download (326Kb)


For cold dark matter models, images of temperature fluctuations in the cosmic microwave background (CMB), due to Sunyaev Zel dovich (SZ) effect have been been simulated taking a cosmolgical distribution of clusters into account. All the models are normalised to the 4-year COBE data. The image statistics are compared with the ATCA limits on arcmin scale anisotropy. The comparison appears to favour low-Omega(0) open universe models.

Item Type: Journal Article
Related URLs:
Additional Information: Copyright of this article belongs to Indian Academy of Sciences
Keywords: Cosmic microwave background;clusters;cosmology theory;cosmology observations
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 13 Sep 2004
Last Modified: 19 Sep 2010 04:16
URI: http://eprints.iisc.ernet.in/id/eprint/1805

Actions (login required)

View Item View Item